# SDR SWAA2024070106886

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 70,016 hours, 36,629 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Power Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER DOOR DOUBLER CUTOUT CRACKED<[01] COMPLIED WITH EA 24-153-01763
